# SDR SWAA080882

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 8,613 hours, 4,967 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405744
- Part serial: AA54015
- Condition: Faulty
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  AT CRUISE FUEL IMBALANCE REPORTED, NR 2 TANK CONTINUED DECREASING WITH PUMPS OFF.  REMOVED AND REPLACED CROSSFEED VALVE ACTUATOR PER MM.
